# SDR CALA2021071601115

- Difficulty date: July 16, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 104,178 hours, 22,259 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Strut
- Part number: NA
- Condition: Corroded
- Location: Eng 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF AMES NR 0966. NUMBER 2 ENGINE STRUT COMMON TO NOZZLE FAIRING AFT PAN SKIN HAS CORROSION AROUND BEARING HOLE BLENDED AFT PAN SKIN. FOUND TO BE OUT OF LIMITS. REMOVED AND REP LACED IAW B757-200 SRM 51-40-02 PARAGRAPH 9 AND B757-200 SRM 51- 40-04. SEE BACK AND PARTIAL WORKSHEET 1 OF 1 FOR PARTIAL WORK AC COMPLISHED ADD EMP:V921493
